MathSciNet Relay Station
MathSciNet bibliographic data
MR1503441 Contributed Item
Roberts, J. H.; Steenrod, N. E. Monotone transformations of two-dimensional manifolds. Ann. of Math. (2) 39 (1938), no. 4, 851–862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement